# SDR SWIA202160693

- Difficulty date: May 17, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 45,713 hours, 29,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 333-349 S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP SILL INTERCOSTAL AT STGR 21L F.S. 333-349 FOUND TO BE CORRODED   (C-CHECK RO 8/31/21)   BACKUP SILL INTERCOSTAL AT STGR 21L F.S. 333-349 WAS REMOVED AND REPLACED IAW CRJ 700 SRM 51-42-06-001-004-A01 & 51-42-21-001-001-A01.  FORM 337 AND MAJOR REPAIR TASKCARD 51-900-1002-SKY COMPLETED AND ATTACHED.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  NO WEIGHT CHANGE
